# SDR ASAA2015022110711

- Difficulty date: February 21, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 16,185 hours, 4,828 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3989084
- Part serial: 2159
- Condition: Failed
- Location: A/C Bay
- Part time: 65,076 hours, 35,860 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON PRESSING RECALL ON AFTER START CHECKLIST RT OVERHEAD AMBER LIGHT ILLUMINATED PACK LIGHT EXTINGUISHED PACK ON MASTER CAUTION RESET.  ACFT GROUNDED.  PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST REF MM TASK 21-61-00.  FOUND RT PACK TCV VALVE INOPERATIVE.  R & R RT PACK TEMP CONTOL VALVE REF MM 21-51-10.  OPS AND LEAK CHECK OK.
